# SDR 20010205CW002

- Difficulty date: December 21, 2000
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N3055T
- Make and model: Cessna 320C
- Aircraft serial: 320C0055
- Engine: Cont TSIO470B
- System (JASC): 3720 · Vacuum Indicating System
- Part: Valve
- Part number: 1HS1
- Part serial: 9H
- Condition: Failed
- Location: Manifold
- Part time: 6,375 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT VACCUUM PUMP. ON OPS CHECK, BOTH RED INDICATORS WERE SUCKED IN(RT ENGINE NOT RUNNING) ADVANCE THROTTLE AND RIGHT SIDE POPPED OUT.  TESTED MAN VALVE, VALVED FAILED.  CORRECTIVE ACTION: REPLACE VALVE.NOTE: MFG REC 10YR REPLACEMENT BUT DOES NOT HAVE ANY./ONE FOUND
